2 doctors weighed in:
Is there a such thing as overdosing on Tums (calcium carbonate) chewables?
2 doctors weighed in

Dr. Rick Kirschner
General Practice
1 doctor agrees
In brief: Seek medical help
Too much in the system can lead to digestive irritations, constipation and diarrhea, nausea and vomiting, muscle twitching, irregular heartbeat, confusion, depression, even coma. Treatment is activated charcoal, or gastric lavage.

In brief: Seek medical help
Too much in the system can lead to digestive irritations, constipation and diarrhea, nausea and vomiting, muscle twitching, irregular heartbeat, confusion, depression, even coma. Treatment is activated charcoal, or gastric lavage.
Dr. Rick Kirschner
Dr. Rick Kirschner
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors